Medicines for flu, allergy, heat and blood pressure such as Arinac, Panadol CF, Actifed
P, Adalat, Tronolane, Azomax, Zatofem, Flamazine, are not available, said Tahir Ali, a salesman at the medical store in Aabpara.
Almost all these syrups contain only 10mg of codeine and five per cent alcohol.ACCESSIBLESome of the most common and easily accessible codeine-containing cough syrups are Benylin with Codeine, Coscof C and a cough suppressant known as Actifed
with codeine syrup.
The player is now able to further leverage on its strong global brand equity and the popularity of its leading brands, Panadol and Actifed
, along with Novartis Consumer Health brands such as Otrivin, Sinecod, and Orofar.
Brand names include Actifed
, Advil, Aleve, Alka-Seltzer, Claritin, Contac, Dristan, Dimetapp, Robitussin, Sudafed, Tylenol, Theraflu, Vicks, Zyrtec, and others
Kareem, who is a university graduate, claims to have given a bottle of Actifed
Compound Linctus to the Emirati -- a frequent patient at the private hospital where the former worked -- without prescription after the latter allegedly threatened him.
Decongestants, such as Sudafed and Actifed
, can help narrow blood vessels that will reduce the swelling that causes congestion.
Some people take other drugs that contain acetaminophen, such as Actifed
, Nyquil or Excedrin, in addition to Tylenol, compounding the dosage.
About 50 percent of participants reported simultaneously taking two products containing acetaminophen (such as Actifed
, TheraFlu, Nyquil, Contac, Darvocet, or Excedrin).
Pharmacist is serving life sentence for selling one bottle of Actifed
compound for Dh 100
She was treated at the Salmaniya Medical Complex after swallowing Actifed
, which can be fatal in the wrong dose, sources said yesterday.
When he mentioned he took the cold remedy Actifed
, Schirra became the first astronaut to land a product endorsement deal.
Unlike regular Sudafed and such other over-the-counter cold remedies formulated with pseudoephedrine as Pfizer's Actifed
and Schering-Plough Corp.'s Claritin D, phenylephrine (PE), the active ingredient in Sudafed PE, cannot be turned into methamphetamines.